RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2005, том 17, страницы 231–258 (Mi ljm79)  

Poisson structures on Weil bundles

V. V. Shurygin (Jr.)

Kazan State University

Аннотация: In the present paper, we construct complete lifts of covariant and contravariant tensor fields from the smooth manifold $M$ to its Weil bundle $T^{\mathbf A}M$ for the case of a Frobenius Weil algebra $\mathbf A$. For a Poisson manifold $(M,w)$ we show that the complete lift $w^C$ of a Poisson tensor $w$ is again a Poisson tensor on $T^{\mathbf A}M$ and that $w^C$ is a linear combination of some “basic” Poisson structures on $T^{\mathbf A}M$ induced by $w$. Finally, we introduce the notion of a weakly symmetric Frobenius Weil algebra $\mathbf A$ and we compute the modular class of $(T^{\mathbf A}M,w^C)$ for such algebras.

Ключевые слова: Poisson structure, modular class, Weil algebra, Weil functor.

Полный текст: PDF файл (228 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Представлено: Б. Н. Шапуков
Поступило: 08.04.2005
Язык публикации: английский

Образец цитирования: V. V. Shurygin (Jr.), “Poisson structures on Weil bundles”, Lobachevskii J. Math., 17 (2005), 231–258

Цитирование в формате AMSBIB
\RBibitem{Shu05}
\by V.~V.~Shurygin (Jr.)
\paper Poisson structures on Weil bundles
\jour Lobachevskii J. Math.
\yr 2005
\vol 17
\pages 231--258
\mathnet{http://mi.mathnet.ru/ljm79}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2137303}
\zmath{https://zbmath.org/?q=an:1076.58001}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm79
  • http://mi.mathnet.ru/rus/ljm/v17/p231

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:156
    Полный текст:67
    Литература:19
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020